# SDR SWAA2025071583403

- Difficulty date: June 19, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 72,793 hours, 43,149 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS 279 AT LT WING.  REPLACED ANGLE LOCATED ON TRAILING EDGE LOCATED ORSS 279 AT LT WING. IAW B737-700 SRM 51-10-02; ITEM 9. SRM 51-40-02 AND DWG 115A6200; SHEET: 10 AND REV: -.
